# SDR DL73K990453

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 52,203 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL370 FROM MCO-BOS, CREW EXPERIENCED HEAVY COMPRESSOR STALLS ON THE NR 2 ENGINE.  CREW REDUCED POWER AND LANDED IN RDU.  CONTRACT MTC INSPECTED ENGINE AND FOUND EXTENSIVE COMPRESSOR AND FAN BLADE DAMAGE.  REPLACED ENGINE.
